Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 265, NWS Fort Worth, TX

August 12, 2012Comanche County, Erath County, Hamilton County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Aug 12, 2012, 9:00 PM CDT for Comanche County, Erath County, Hamilton County, Texas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 12, 2012, 9:00 PM CDT (02:00 UTC)
Expired
Aug 12, 2012, 10:00 PM CDT
In force
60 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Comanche County, TX, Erath County, TX, Hamilton County, TX

The radar

The Dyess AFB radar (KDYX), 113 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 12, 3:55 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.0 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 411 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
411 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
3177 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

257 
WUUS54 KFWD 130200
SVRFWD
TXC093-143-193-130300-
/O.NEW.KFWD.SV.W.0265.120813T0200Z-120813T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
900 PM CDT SUN AUG 12 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN COMANCHE COUNTY IN NORTH CENTRAL TEXAS...
  SOUTH CENTRAL ERATH COUNTY IN NORTH CENTRAL TEXAS...
  HAMILTON COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1000 PM CDT

* AT 901 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 13 MILES NORTHEAST OF GUSTINE
  TO 5 MILES WEST OF COMANCHE...MOVING SOUTHEAST AT 25 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  COMANCHE AROUND 910 PM...
  GUSTINE AROUND 930 PM...
  HICO AROUND 935 PM...
  HAMILTON AROUND 1000 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3211 9825 3207 9807 3173 9781 3154 9833
      3159 9840 3172 9849 3173 9864 3187 9880
      3191 9881
TIME...MOT...LOC 0201Z 310DEG 20KT 3201 9830 3191 9868

$$
3 follow-up statements
530 
WWUS54 KFWD 130225
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
925 PM CDT SUN AUG 12 2012

TXC143-130234-
/O.CAN.KFWD.SV.W.0265.000000T0000Z-120813T0300Z/
ERATH TX-
925 PM CDT SUN AUG 12 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ERATH COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM HAS MOVED OUT OF ERATH COUNTY AND THE 
WARNING HAS BEEN CANCELLED FOR ERATH COUNTY.

LAT...LON 3205 9840 3194 9833 3198 9825 3192 9821
      3201 9802 3173 9781 3154 9833 3160 9841
      3172 9849 3173 9864 3188 9879
TIME...MOT...LOC 0224Z 318DEG 20KT 3184 9838

$$

TXC093-193-130300-
/O.CON.KFWD.SV.W.0265.000000T0000Z-120813T0300Z/
HAMILTON TX-COMANCHE TX-
925 PM CDT SUN AUG 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHERN COMANCHE AND HAMILTON COUNTIES...

AT 924 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GUSTINE...MOVING SOUTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HICO AROUND 940 PM CDT...
  HAMILTON AROUND 1000 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3205 9840 3194 9833 3198 9825 3192 9821
      3201 9802 3173 9781 3154 9833 3160 9841
      3172 9849 3173 9864 3188 9879
TIME...MOT...LOC 0224Z 318DEG 20KT 3184 9838

$$


92
429 
WWUS54 KFWD 130244
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
944 PM CDT SUN AUG 12 2012

TXC093-193-130300-
/O.CON.KFWD.SV.W.0265.000000T0000Z-120813T0300Z/
HAMILTON TX-COMANCHE TX-
944 PM CDT SUN AUG 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHERN COMANCHE AND WESTERN HAMILTON COUNTIES...

AT 944 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 10 MILES SOUTH OF GUSTINE...MOVING
SOUTH AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HAMILTON AROUND 950 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3188 9843 3189 9818 3169 9803 3154 9833
      3159 9840 3172 9849 3173 9864 3180 9872
TIME...MOT...LOC 0244Z 340DEG 27KT 3169 9837

$$
670 
WWUS54 KFWD 130254
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
954 PM CDT SUN AUG 12 2012

TXC093-193-130304-
/O.EXP.KFWD.SV.W.0265.000000T0000Z-120813T0300Z/
HAMILTON TX-COMANCHE TX-
954 PM CDT SUN AUG 12 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COMANCHE AND
WESTERN HAMILTON COUNTIES EXPIRES AT 1000 PM CDT...

AT 954 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.

RADAR INDICATED THAT HEAVY RAIN AND GUSTY WINDS WERE STILL POSSIBLE 
FROM THE THUNDERSTORM.

LAT...LON 3188 9843 3189 9818 3169 9803 3154 9833
      3159 9840 3172 9849 3173 9864 3180 9872
TIME...MOT...LOC 0254Z 340DEG 27KT 3162 9834

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 8:23 PM CDT, 37 minutes earlier.

Area forecast discussion, Aug 12, 8:23 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
823 PM CDT SUN AUG 12 2012

.UPDATE...
HAVE CANCELLED THE SEVERE THUNDERSTORM WARNING FOR AREAS ALONG AND
NORTHWEST OF A LINE FROM BRECKENRIDGE TO GAINESVILLE. POTENTIAL
FOR SEVERE WEATHER CONTINUES TO THE SOUTHEAST AND THE WATCH HAS
BEEN EXTENDED AS FAR SOUTH AS A LINE FROM COMANCHE TO HAMILTON TO
CORSICANA TO SULPHUR SPRINGS. NUMEROUS REPORTS OF WIND DAMAGE HAVE
BEEN RECEIVED. THE WIND THREAT WILL DECREASE SLOWLY AS THE EVENING
PROGRESSES AND SURFACE TEMPERATURES COOL. 84

&&

.AVIATION...
THUNDERSTORM THREAT WILL CONTINUE THROUGH THIS EVENING. OUTFLOW
WINDS WILL BE QUITE VARIABLE...AND LOCALLY STRONG MICROBURST
POTENTIAL WILL CONTINUE THROUGH AT LEAST 9 PM. OVERNIGHT...WINDS
WILL LIKELY RECOVER AND RETURN TO THE SOUTHWEST...AND AS WEAK COLD
FRONT APPROACHES NEAR SUNRISE (METROPLEX) WINDS WILL VEER WEST AND
THEN NORTH.    84

&&

.PREV UPDATE...
.UPDATE...
ISSUING A QUICK UPDATE TO INCLUDE SEVERE THUNDERSTORM WATCH 573 IN
THE PACKAGE.  84

&&

.PREV DISCUSSION... /ISSUED 332 PM CDT SUN AUG 12 2012/
ALTHOUGH THE PRIMARY MODEL GUIDANCE REMAINS IN DISAGREEMENT
REGARDING THE CONVECTIVE POTENTIAL THIS EVENING...SHORT-TERM
MESOSCALE TRENDS ARE SUGGESTING THAT THE WETTER NAM...HI-RES WRF
AND HRRR MODELS ARE ON THE RIGHT TRACK. THE COLD FRONT IS MAKING
STEADY PROGRESS TO THE SOUTH AND AT 3 PM HAS PASSED THROUGH
WICHITA FALLS. HOWEVER OBS AND RADAR INDICATE A REGION OF LOW
LEVEL CONFLUENCE FROM ABILENE TO GRAHAM TO BOWIE. THIS AREA WILL
BE THE FAVORABLE REGION FOR INITIATION...AND CONVECTION LOOKS LIKE
IT WILL INITIATE WELL AHEAD OF THE FRONT. LOCAL OBJECTIVE ANALYSIS
INDICATES AN AXIS OF 1000-2500 J/KG OF CAPE ALONG AND EAST OF A
LINE FROM GAINESVILLE TO MINERAL WELLS TO LAMPASAS...WHILE DEEP
LAYER SHEAR IS NOW RUNNING NEAR 35KT ACROSS MUCH OF THE AREA.
UNLIKE PREVIOUS SUMMERTIME CONVECTIVE EVENTS...IT HAS BEEN A
COUPLE MONTHS SINCE WE HAVE HAD THIS MUCH 0-6KM WIND SHEAR
AVAILABLE. GIVEN THE AVAILABLE INSTABILITY AND SHEAR...BRIEF
SUPERCELLS WILL BE POSSIBLE...BUT THE MOST LIKELY CONVECTIVE MODE
WILL BE LINE SEGMENTS. SURFACE TEMPERATURES ARE 105+ ACROSS THE NW
ZONES AHEAD OF THE FRONT...WHILE DEWPOINTS ARE IN THE MID 50S.
THIS WILL CREATE AN EXTREMELY FAVORABLE ENVIRONMENT FOR
DOWNBURSTS. DAMAGING WINDS WILL BE THE PRIMARY THREAT THIS
EVENING...AND BECAUSE DEEP LAYER SHEAR IS AVAILABLE IT WILL ALSO
ENHANCE THE POTENTIAL FOR LINE SEGMENTS PRODUCING ORGANIZED COLD
POOLS. STRONG OUTFLOW WINDS MAY IMPACT A MUCH WIDER AREA THAN
ACTUAL RAINFALL. WILL ALSO INCLUDE A MENTION OF HAIL IN
HWO..ALTHOUGH HOT TEMPS MAY LIMIT HAIL SIZE. THE SCATTERED
CONVECTION IS EXPECTED TO TRACK NORTHWEST TO SOUTHEAST ACROSS THE
CWA THIS EVENING...AND THE HIGHEST POPS WILL BE PLACED IN A BAND
ACROSS THE CENTRAL CWA.

THE TRUE COLD FRONT WILL LIKELY BE TEMPORARILY HELD UP AS OUTFLOW
FROM CONVECTION OVER OUR AREA RESULTS IN PREDOMINANTLY SOUTHERLY
WINDS ON ITS NORTH SIDE. FRONT PROBABLY WILL NOT REACH THE
METROPLEX UNTIL DAYBREAK AND WILL LIKELY PUSH INTO THE SOUTHERN ZONES
BY AFTERNOON. HIGH TEMPERATURES TOMORROW WILL BE TRICKY...WITH
LOCATIONS ALONG AND SOUTH OF THE FRONT IN THE AFTERNOON BENEFITING
FROM SUBSIDENCE WARMING AND THE TEMPS FORECAST HERE MAY BE TOO
LOW. ON THE OTHER HAND...CURRENT OBSERVATIONS SUGGEST THE FRONT
HAS A STRONG PUSH...AND THEREFORE AM LEANING TOWARD THE GUIDANCE
THAT SHOWS SOME DECENT COLD ADVECTION IN THE LOW LEVELS ACROSS THE
NORTH AND NORTHEAST ZONES. WILL RETAIN A MENTION OF LOW POPS IN
THE SOUTHERN ZONES TOMORROW WHERE THE FRONT SHOULD BECOME ACTIVE
IN THE AFTERNOON HOURS.

NORTHWEST FLOW ALOFT WILL REMAIN IN PLACE THROUGH TUESDAY. MODEL
GUIDANCE IS HAVING SOME TIMING DIFFERENCES WITH RESPECT TO THE
NEXT SHORTWAVE...EITHER AS EARLY AS TUESDAY MORNING AND AS LATE AS
OVERNIGHT TUESDAY. INSTABILITY/SHEAR WILL BE SUFFICIENT FOR A MCS
OR REMNANT MCS OUTFLOW TO AFFECT THE AREA FROM OKLAHOMA DURING
THIS TIME. WILL CONTINUE WITH SLIGHT CHANCE POPS TUESDAY AND TUESDAY
NIGHT. SOUTHERLY WINDS RETURN BY WEDNESDAY AND NORTHWEST FLOW
ALOFT WEAKENS. CONVECTIVE POTENTIAL SHOULD ALSO DIMINISH...WHILE
TEMPS RETURN TO NEAR 100 DEGREES AREA WIDE THROUGH THURSDAY.

IN THE EXTENDED...THE STRONGER COLD FRONT STILL LOOKS ON TRACK.
IT SHOULD ARRIVE FRIDAY MORNING AND GRADUALLY WORK SOUTH THROUGH
THE REGION INTO SATURDAY MORNING. WILL CONTINUE WITH LOW POPS
STARTING THURSDAY NIGHT IN THE NORTH...WITH 30 PERCENT EVERYWHERE
FRIDAY. WILL HAVE POPS GRADUALLY CLEAR OUT FROM NORTH TO SOUTH ON
SATURDAY. THE LINGERING POPS ON SATURDAY ARE FAVORING THE GFS
SOLUTION WHICH IS WEAKER WITH THE FRONT...AND MAKES SENSE GIVEN
THE TIME OF THE YEAR. THE WEAKER THE FRONT...THE LONGER IT WILL
TAKE FOR IT TO CLEAR OUT THE MOISTURE. REGARDLESS...HIGH
TEMPERATURES SHOULD DROP INTO THE LOW 90S THIS WEEKEND DUE TO
EITHER LOWER THICKNESS VALUES AND/OR INCREASED CLOUDS/RAIN.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  77  99  73  98  76 /  40  10   5  10  20
WACO, TX              77 101  72 100  76 /  20  10  10  10  10
PARIS, TX             73  97  66  95  70 /  40  10   5  10  20
DENTON, TX            73  98  67  97  72 /  30   5   5  20  20
MCKINNEY, TX          73  98  67  96  71 /  40  10   5  10  20
DALLAS, TX            78  99  74  98  76 /  40  10   5  10  20
TERRELL, TX           77  99  70  96  73 /  40  10   5  10  20
CORSICANA, TX         76 100  73  98  75 /  30  10   5  10  20
TEMPLE, TX            75 100  72 100  75 /  20  20  10  10  10
MINERAL WELLS, TX     71 100  66  99  71 /  30   5   5  20  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /
Hazardous weather outlook, Aug 12, 8:21 PM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
821 PM CDT SUN AUG 12 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-140130-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
821 PM CDT SUN AUG 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM WATCH 573 IS IN EFFECT UNTIL 11 PM FOR AREAS
TO THE RIGHT OF A LINE FROM EASTLAND TO WEATHERFORD TO MCKINNEY TO
SHERMAN TO PARIS TO SULPHUR SPRINGS TO KAUFMAN TO CORSICANA TO
HAMILTON TO COMANCHE. THE WATCH WAS CANCELLED FOR COUNTIES
NORTHWEST OF THIS AREA.

SCATTERED THUNDERSTORMS WILL CONTINUE TO POSE A THREAT THROUGH
THE EVENING HOURS. ANY STORMS THAT DEVELOP THIS EVENING WILL
POTENTIALLY BE SEVERE WITH DAMAGING WINDS BEING THE MAIN THREATS.
IN ADDITION...HAIL UP TO THE SIZE OF QUARTERS WILL BE POSSIBLE
ALONG WITH FREQUENT LIGHTNING.

STRONG OUTFLOW WINDS AND DRY LIGHTNING WILL CREATE DANGEROUS FIRE
WEATHER CONDITIONS THROUGH THE LATE EVENING HOURS...ESPECIALLY IN
AREAS WHERE FIRES ARE ALREADY OCCURRING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SOUTHEAST OF A KILLEEN TO
ATHENS LINE MONDAY AFTERNOON...AND ACROSS MUCH OF NORTH TEXAS
TUESDAY AND TUESDAY NIGHT. A FEW STORMS COULD BE STRONG ESPECIALLY
TUESDAY AND TUESDAY NIGHT.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS LATE
THURSDAY NIGHT INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY ALONG AND NORTHWEST OF A LINE FROM
COMANCHE TO CLEBURNE TO KAUFMAN TO SULPHUR SPRINGS THROUGH LATE
EVENING.

In the hours before

Local storm report, Aug 12, 8:21 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
821 PM CDT SUN AUG 12 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     TSTM WND DMG     3 NW VENUS              32.46N  97.16W
08/12/2012                   JOHNSON            TX   TRAINED SPOTTER

            METAL BUILDINGS DAMAGED 3 MILES NORTHWEST OF VENUS
Local storm report, Aug 12, 8:31 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
831 PM CDT SUN AUG 12 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     TSTM WND DMG     6 W KRUM                33.27N  97.35W
08/12/2012                   DENTON             TX   EMERGENCY MNGR

            20 TO 30 TREES DOWN JUST W OF KRUM
Local storm report, Aug 12, 8:47 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
847 PM CDT SUN AUG 12 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     1 SW SAGINAW            32.86N  97.38W
08/12/2012                   TARRANT            TX   MEDIA

            FENCES AND POWERLINES DOWN
Special weather statement, Aug 12, 8:49 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
849 PM CDT SUN AUG 12 2012

TXZ141-130215-
COMANCHE TX-
849 PM CDT SUN AUG 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  COMANCHE COUNTY

AT 850 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF DUBLIN...MOVING SOUTHEAST
AT 20 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COMANCHE AND GUSTINE.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

LAT...LON 3211 9845 3194 9832 3198 9826 3195 9823
      3184 9816 3170 9845 3170 9848 3172 9849
      3170 9866 3199 9885
TIME...MOT...LOC 0150Z 324DEG 19KT 3199 9846
Local storm report, Aug 12, 8:50 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
850 PM CDT SUN AUG 12 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND DMG     3 N FORT WORTH          32.79N  97.34W
08/12/2012                   TARRANT            TX   BROADCAST MEDIA

            DAMAGE TO FACTORY BUILDING ON NORTH MAIN ST
Local storm report, Aug 12, 8:53 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
853 PM CDT SUN AUG 12 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     TSTM WND DMG     3 E BURLESON            32.53N  97.27W
08/12/2012                   JOHNSON            TX   TRAINED SPOTTER

            ROOFS BLOWN OFF OF SEVERAL TRAILERS

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 7:08 PM CDTSevere Thunderstorm WarningFWDEastland67 min
Aug 12, 7:19 PM CDTSevere Thunderstorm WarningFWDEllis, Johnson71 min
Aug 12, 7:22 PM CDTSevere Thunderstorm WarningFWDComanche68 min
Aug 12, 7:52 PM CDTSevere Thunderstorm WarningFWDFannin68 min
Aug 12, 8:10 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Somervell35 min
Aug 12, 8:28 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson32 min
Aug 12, 8:49 PM CDTSpecial Weather StatementFWDComanche26 min
Aug 12, 9:12 PM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Hunt, Lamar63 min
Aug 12, 9:51 PM CDTSevere Thunderstorm WarningFWDHopkins54 min
Aug 13, 6:27 PM CDTSpecial Weather StatementFWDBell33 min
Aug 13, 6:56 PM CDTSpecial Weather StatementFWDBell34 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.